... one know what I can take that won't cause an adverse side effect? Please help I don't know how much longer I can take this!
You probably should call your doctor about these migraines! That is a scary side effect for Prozac and your doc should know about it. Please call her/him as soon as possible.
Another depression med may be just fine for you and NOT cause such an extreme side effect.
Best wishes to you
hello amrose. Just to add to what Mary and sweet said, already said, stop taking it. And then see your doctor, but don't take anymore of it. Prozac has a long halflife. It will remain in your body for a week or more after you stop taking it. So you very likely will still possibly feel your migraine for awhile. Otherwise try not and worry yourself over it. It will increase your anxiety and your migraine,take care, best to you.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 2 answers
Posted 21 Feb 2015 • 5 answers
Posted 22 Apr 2015 • 3 answers
Posted 5 Mar 2016 • 1 answer
Posted 27 Sep 2016 • 1 answer